# SDR AALA201707249048

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 22,055 hours, 8,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FWD GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT COVER BROKE OFF.  REPLACED FWD GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT ASSY PER MM 33-51-01 OPS CHECKS NORMAL.
